Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hutcepsut

accutane made my back and shoulder acne severe:(

Recommended Posts

It cleared my face but now I have painful cysts on my shoulders,back and too many red marks on my chest(I never had acne on my chest before).This summer I think I wont be wearing T-shirts and dresses,and I am very dissapointed.I am on the end of the third month and I dont know what to do,should I quit or should I continue???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×